# SDR CA080624003

- Difficulty date: June 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAKE-OFF/CLIMB OUT, THE NR 3 ENGINE EGT WAS 60 DEGREES HIGHER THAN ENGINES 1 AND 2. THROUGH 1000 FEET AGL THE NR 3 OIL TEMP WENT INTO THE RED BAND. A REDUCTION IN POWER FOR QUITE THRUST BROUGHT THE OIL TEMP BACK TO THE YELLOW BAND. A RESUMPTION IN POWER RESULTED IN THE OIL TEMO RETURNING TO THE RED BAND. THE ENGINE WAS SHUT DOWN AND THE ACFT RETURNED FOR LANDING.  MX REPLACED THE OIL TEMP INDICATOR AND BULB WHICH RECTIFIED THE PROBLEM.
